# SDR 2007UALA02769

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED ADJACENT TO MED 2R BS 986.  MAJOR REPAIR: REPLACED CREASE BEAM PER SRM 51-40-02.
